Economics at your fingertips  

Efficient Estimation in Heteroscedastic Varying Coefficient Models

Chuanhua Wei () and Lijie Wan ()
Additional contact information
Chuanhua Wei: Department of Statistics, Minzu University of China, Beijing 100081 , China
Lijie Wan: Department of Statistics, University of Kentucky, Lexington, KY 40508, USA

Econometrics, 2015, vol. 3, issue 3, 1-7

Abstract: This paper considers statistical inference for the heteroscedastic varying coefficient model. We propose an efficient estimator for coefficient functions that is more efficient than the conventional local-linear estimator. We establish asymptotic normality for the proposed estimator and conduct some simulation to illustrate the performance of the proposed method.

Keywords: heteroscedasticity; local linear; varying coefficient models (search for similar items in EconPapers)
JEL-codes: B23 C C00 C01 C1 C2 C3 C4 C5 C8 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Econometrics is currently edited by Prof. Dr. Kerry Patterson

More articles in Econometrics from MDPI, Open Access Journal
Bibliographic data for series maintained by XML Conversion Team ().

Page updated 2018-10-02
Handle: RePEc:gam:jecnmx:v:3:y:2015:i:3:p:525-531:d:52630